MathSciNet Relay Station
MathSciNet bibliographic data
MR2279991 47H10 (47H06 47J25 65J15)
Kim, Tae-Hwa; Xu, Hong-Kun Robustness of Mann's algorithm for nonexpansive mappings. J. Math. Anal. Appl. 327 (2007), no. 2, 1105–1115.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement